Digraphs Admitting Sharply Edge-transitive Automorphism Groups

Peter J. Cameron*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


Digraphs having the property of the title were considered by Babai, Cameron, Deza and Sighi in 1981. This paper improves several of their results. Complete multipartite graphs are especially interesting; I give new constructions and nonexistence theorems for these. I also give new results on the maximum valency of arbitrary digraphs with this property.

Original languageEnglish
Pages (from-to)357-365
Number of pages9
JournalEuropean Journal of Combinatorics
Issue number4
Publication statusPublished - 1 Jan 1987


Dive into the research topics of 'Digraphs Admitting Sharply Edge-transitive Automorphism Groups'. Together they form a unique fingerprint.

Cite this